Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

All the infinite nest algebras are isomorphic


Author: Alvaro Arias
Journal: Proc. Amer. Math. Soc. 115 (1992), 85-88
MSC: Primary 47D25; Secondary 46L35
DOI: https://doi.org/10.1090/S0002-9939-1992-1079694-1
MathSciNet review: 1079694
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: All the infinite nest algebras in a separable Hilbert space are completely isomorphic.


References [Enhancements On Off] (What's this?)

  • [DGT] W. Davis, D. Garling, and N. Tomczak-Jaegermann, The complex convexity of quasinormed linear spaces, J. Funct. Anal. 55 (1984), 110-150. MR 733036 (86b:46032)
  • [L] D. Larson, Nest algebras and similarity transformations, Ann. of Math. 121 (1988), 409-427. MR 794368 (86j:47061)
  • [PPW] V. Paulsen, S. Power, and J. Ward, Semidiscreteness and dilations of nest algebras, J. Funct. Anal. 80 (1988), 76-87. MR 960224 (89h:47064)
  • [Pe1] A. Pełczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 0126145 (23:A3441)
  • [Pe2] -, Banach spaces of analytic functions and absolutely summing operators, CBMS Regional Conf. Ser. 30, Amer. Math. Soc., Providence, R. I., 1977. MR 0511811 (58:23526)
  • [Po] S. Power, Analysis in nest algebras, Surveys of Recent Results in Operator Theory (J. Conway, ed.), Pitman Research Notes in Math., Longman, vol. 192, 1988, pp. 189-234. MR 976846 (90b:47079)
  • [R] J. R. Ringrose, On some algebras of operators II, Proc London Math. Soc. (3) 16 (1966), 385-402. MR 0196516 (33:4703)
  • [S] A. Szankowski, $ B(H)$ does not have the approximation property, Acta Math. 147 (1981), 89-108. MR 631090 (83a:46033)
  • [W] P. Wojtaszczyk, On projections in spaces of bounded analytic functions, with applications, Studia Math. 65 (1979), 147-173. MR 557489 (82a:46059)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46L35

Retrieve articles in all journals with MSC: 47D25, 46L35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1079694-1
Keywords: Nest algebra, completely isomorphic
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society